# SDR USAA2015020900006

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 48,281 hours, 20,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR L1 IS HARD TO ARM OR DISARM.  CLEANED DE-ICING AGENT FROM GIRT BAR FLOOR ATTACH MOUNTS.  ARMING & DISARMING OPERATION SMOOTH & NORMAL.  OK FOR SERVICE.
